# SDR AALA202004119008

- Difficulty date: April 10, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 15,764 hours, 7,117 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Vibration
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRFT NOT GROUNDED: OBSERVED FROM EXIT ROW 14 DURING FLAP DEPLOYMENT, SUSPECTED POS 3 AND 4 FLAPS RAPIDLY  CYCLED +/- 10 INCHES WHERE INBD FLAPS AND OUTBOARD FLAPS MEET FLAP INDICATION NORMAL  CAUSING ENOUGH VIBRATION TO BE NOTICED BY CREWMEMBER SITTING AT EXIT ROW. NOT APPARENT FROM  COCKPIT. NOTE: RIGHT SIDE OF A/C. OPERATED FLAP SYSTEM PER AMM 27-50-00. NO ABNORMALITIES NOTED. NO DAMAGE TO FLAP SYSTEM NOTED. NO FAULTS NOTED. OPSCK OF FLAP SYSTEM OPERATION NORMAL.
